MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK
Catalog Number 305270
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe integra 3ml w/ndl 25x1 rb needle pulled out of the hub.The following information was provided by the initial reporter: material # 305270.Batch # 4205749.Verbatim: rcc received a complaint via email.Contact name: (b)(6) contact number: (b)(6) contact email (if available): item(s): 305270 lot(s):4205749 date incident occurred: (b)(6) 2025.Was the patient impacted? yes.If yes, describe: the needle was not able to use needle came out and spring came out.Is a sample available?: yes.Customer request?: product replacement.
 
Additional Manufacturer Narrative
(b)(6) - supplemental mdr - needle pulled out of hub.One sample of a 3ml integra syringe with a 25x1¿ needle (part number 305270, batch 4205749) was received and evaluated.The spring was missing, the needle was retracted inside the syringe, and the stopper was cut.The reported defect cannot be confirmed from the sample received.The condition observed is acceptable per product specification.Furthermore, a device history record review was completed for provided lot number 4205749.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
INTEGRA PRECISIONGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21955575
Report Number1213809-2025-00319
Device Sequence Number9252466
Product Code MEG
UDI-Device Identifier30382903052708
UDI-Public(01)30382903052708(11)240723(17)290630(10)4205749
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305270
Device Lot Number4205749
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown